Funktionenräume in der Kategorie der Limesräume


Binz, Ernst ; Keller, Hans H.


Document Type: Article
Year of publication: 1966
The title of a journal, publication series: Annales Academiae Scientiarum Fennicae. Series A. 1, Mathematica
Volume: 383
Page range: 1-21
Place of publication: Helsinki
Publishing house: Suomalainen Tiedeakatemia
ISSN: 0066-1953
Publication language: German
Institution: School of Business Informatics and Mathematics > Mathematik I (N. N.)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Binz, Ernst ; Keller, Hans H. (1966) Funktionenräume in der Kategorie der Limesräume. Annales Academiae Scientiarum Fennicae. Series A. 1, Mathematica Helsinki 383 1-21 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item